Alert archive / Hawaii / Small Craft Advisories in 2010
Small Craft Advisory 21, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Apr 15, 2010, 3:33 PM HST. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2010, 3:33 PM HST (01:33 UTC)
- Expired
- Apr 18, 2010, 3:58 AM HST
- In force
- 60 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
266 WHHW70 PHFO 160133 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 333 PM HST THU APR 15 2010 ...LOCALLY STRONG NORTHERLY WINDS COMBINED WITH A SERIES OF NORTHERLY SWELLS WILL PRODUCE HAZARDOUS SEAS THROUGH SATURDAY... .SMALL CRAFT ADVISORY IN EFFECT FOR HAWAIIAN WATERS THROUGH SATURDAY... PHZ110-161445- /O.NEW.PHFO.SC.Y.0021.100416T0133Z-100418T0400Z/ KAUAI NORTHWEST WATERS- 333 PM HST THU APR 15 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ111-112-114-115-117-118-122-161445- /O.EXB.PHFO.SC.Y.0020.000000T0000Z-100418T0400Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-OAHU WINDWARD WATERS- OAHU LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 333 PM HST THU APR 15 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ113-116-119>121-123-124-161445- /O.EXT.PHFO.SC.Y.0020.000000T0000Z-100418T0400Z/ KAUAI CHANNEL-KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 333 PM HST THU APR 15 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
784 WHHW70 PHFO 160731 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 931 PM HST THU APR 15 2010 ...LOCALLY STRONG NORTHERLY WINDS COMBINED WITH A SERIES OF NORTHERLY SWELLS WILL PRODUCE HAZARDOUS SEAS THROUGH SATURDAY... .SMALL CRAFT ADVISORY IN EFFECT FOR HAWAIIAN WATERS THROUGH SATURDAY... PHZ111>124-162045- /O.CON.PHFO.SC.Y.0020.000000T0000Z-100418T0400Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 931 PM HST THU APR 15 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-162045- /O.CON.PHFO.SC.Y.0021.000000T0000Z-100418T0400Z/ KAUAI NORTHWEST WATERS- 931 PM HST THU APR 15 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
853 WHHW70 PHFO 161332 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 332 AM HST FRI APR 16 2010 ...LOCALLY STRONG NORTHERLY WINDS COMBINED WITH A SERIES OF NORTHERLY SWELLS WILL PRODUCE HAZARDOUS SEAS THROUGH SATURDAY... .SMALL CRAFT ADVISORY IN EFFECT FOR HAWAIIAN WATERS THROUGH SATURDAY... PHZ111>124-170245- /O.CON.PHFO.SC.Y.0020.000000T0000Z-100418T0400Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 332 AM HST FRI APR 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-170245- /O.CON.PHFO.SC.Y.0021.000000T0000Z-100418T0400Z/ KAUAI NORTHWEST WATERS- 332 AM HST FRI APR 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
519 WHHW70 PHFO 161935 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 935 AM HST FRI APR 16 2010 ...LOCALLY STRONG NORTHERLY WINDS COMBINED WITH A SERIES OF NORTHERLY SWELLS WILL PRODUCE HAZARDOUS SEAS THROUGH SATURDAY... .SMALL CRAFT ADVISORY IN EFFECT FOR HAWAIIAN WATERS THROUGH SATURDAY... PHZ111>124-170845- /O.CON.PHFO.SC.Y.0020.000000T0000Z-100418T0400Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 935 AM HST FRI APR 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-170845- /O.CON.PHFO.SC.Y.0021.000000T0000Z-100418T0400Z/ KAUAI NORTHWEST WATERS- 935 AM HST FRI APR 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
214 WHHW70 PHFO 170134 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 PM HST FRI APR 16 2010 ...LOCALLY STRONG NORTHERLY WINDS COMBINED WITH A SERIES OF NORTHERLY SWELLS WILL PRODUCE HAZARDOUS SEAS THROUGH EARLY SUNDAY... .SMALL CRAFT ADVISORY IN EFFECT FOR HAWAIIAN WATERS THROUGH SATURDAY... PHZ111>124-171445- /O.EXT.PHFO.SC.Y.0020.000000T0000Z-100418T1600Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 334 PM HST FRI APR 16 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-171445- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-100418T1600Z/ KAUAI NORTHWEST WATERS- 334 PM HST FRI APR 16 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
043 WHHW70 PHFO 170740 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 940 PM HST FRI APR 16 2010 ...LOCALLY STRONG NORTHERLY WINDS COMBINED WITH A SERIES OF NORTHERLY SWELLS WILL PRODUCE HAZARDOUS SEAS THROUGH EARLY SUNDAY... .SMALL CRAFT ADVISORY IN EFFECT FOR HAWAIIAN WATERS THROUGH SATURDAY... PHZ111>124-172045- /O.CON.PHFO.SC.Y.0020.000000T0000Z-100418T1600Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 940 PM HST FRI APR 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-172045- /O.CON.PHFO.SC.Y.0021.000000T0000Z-100418T1600Z/ KAUAI NORTHWEST WATERS- 940 PM HST FRI APR 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
982 WHHW70 PHFO 171330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SAT APR 17 2010 ...LOCALLY STRONG NORTHERLY WINDS COMBINED WITH A SERIES OF NORTHERLY SWELLS WILL PRODUCE HAZARDOUS SEAS THROUGH EARLY SUNDAY... .SMALL CRAFT ADVISORY IN EFFECT FOR HAWAIIAN WATERS THROUGH SATURDAY... PHZ111>124-180230- /O.CON.PHFO.SC.Y.0020.000000T0000Z-100418T1600Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 330 AM HST SAT APR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-180230- /O.CON.PHFO.SC.Y.0021.000000T0000Z-100418T1600Z/ KAUAI NORTHWEST WATERS- 330 AM HST SAT APR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
062 WHHW70 PHFO 180130 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 PM HST SAT APR 17 2010 ...LOCALLY STRONG NORTHEAST WINDS COMBINED WITH A NORTHERLY SWELL WILL PRODUCE HAZARDOUS SEAS THROUGH EARLY SUNDAY... .SMALL CRAFT ADVISORY IN EFFECT FOR HAWAIIAN WATERS THROUGH EARLY SUNDAY MORNING. PHZ111>124-181430- /O.CON.PHFO.SC.Y.0020.000000T0000Z-100418T1600Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 330 PM HST SAT APR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-181430- /O.CON.PHFO.SC.Y.0021.000000T0000Z-100418T1600Z/ KAUAI NORTHWEST WATERS- 330 PM HST SAT APR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
782 WHHW70 PHFO 180737 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 937 PM HST SAT APR 17 2010 ...LOCALLY STRONG NORTHEAST WINDS COMBINED WITH A NORTHERLY SWELL WILL PRODUCE HAZARDOUS SEAS THROUGH EARLY SUNDAY... .SMALL CRAFT ADVISORY IN EFFECT FOR HAWAIIAN WATERS THROUGH EARLY SUNDAY MORNING. PHZ111>124-181600- /O.CON.PHFO.SC.Y.0020.000000T0000Z-100418T1600Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 937 PM HST SAT APR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-181600- /O.CON.PHFO.SC.Y.0021.000000T0000Z-100418T1600Z/ KAUAI NORTHWEST WATERS- 937 PM HST SAT APR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
627 WHHW70 PHFO 181358 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 358 AM HST SUN APR 18 2010 ...LOCALLY STRONG NORTHEAST BREEZES WILL PRODUCE HAZARDOUS SEAS THROUGH LATE MONDAY AFTERNOON FOR WINDIER ZONES... PHZ111>118-122-181500- /O.CAN.PHFO.SC.Y.0020.000000T0000Z-100418T1600Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- BIG ISLAND WINDWARD WATERS- 358 AM HST SUN APR 18 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. THE NORTH SWELL CONTINUES TO TREND DOWNWARD AND COMBINED SEAS ARE EXPECTED TO STAY BELOW 10 FEET. $$ PHZ110-181500- /O.CAN.PHFO.SC.Y.0021.000000T0000Z-100418T1600Z/ KAUAI NORTHWEST WATERS- 358 AM HST SUN APR 18 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. THE NORTH SWELL CONTINUES TO TREND DOWNWARD AND COMBINED SEAS ARE EXPECTED TO STAY BELOW 10 FEET.. $$ PHZ119>121-123-124-190300- /O.EXT.PHFO.SC.Y.0020.000000T0000Z-100420T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 358 AM HST SUN APR 18 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST MONDAY. WINDS ARE EXPECTED TO REMAIN AT THE 25 KNOT THRESHOLD FOR THE TYPICAL WINDY AREAS IN THE HAWAIIAN COASTAL WATERS. THESE WINDS MAY PRODUCE HAZARDOUS SEA CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Apr 15, 10:00 AM HST, 5 hours 33 minutes earlier.
Area forecast discussion, Apr 15, 10:00 AM HST, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 1000 AM HST THU APR 15 2010 .UPDATE... RADAR SHOWS A FEW LIGHT SHOWERS MOVING INTO PORTIONS OF MOLOKAI FROM THE NORTH WITH JUST A FEW ISOLATED SPRINKLES SEEN ELSEWHERE MAINLY OVER NORTH AND NORTHEAST FACING SLOPES. A WIND ADVISORY WAS ISSUED EARLIER FOR THE SUMMITS OF MAUNA KEA AND MAUNA LOA. && .SYNOPSIS... A COOL AND RELATIVELY DRY AIR MASS WILL PERSIST OVER THE ISLANDS INTO THE WEEKEND...ALTHOUGH A FAST MOVING FRONT WILL BRING A BRIEF PERIOD OF INCREASED CLOUDS AND LIGHT SHOWERS LATE TONIGHT AND EARLY FRIDAY. NORTH WINDS WILL GET QUITE STRONG ON FRIDAY AFTER THE FRONT PASSES...EASING A LITTLE AND TURNING TO THE NORTHEAST ON SATURDAY. WINDS WILL TURN TO THE EAST SUNDAY AND MONDAY...ALLOWING THE AIR MASS TO WARM AND MOISTEN...WITH PASSING SHOWERS PRIMARILY AFFECTING THE WINDWARD AND MOUNTAIN AREAS. && .PREV DISCUSSION.../ISSUED 332 AM HST THU APR 15 2010/... HIGH PRESSURE TO THE NW OF THE ISLANDS...COMBINED WITH LOW PRESSURE TO THE N AND NE...WILL KEEP DRY AND COOL N/NE WINDS OVER THE ISLANDS INTO THE WEEKEND. STABLE LOW CLOUDS STREAMING OVER THE ISLANDS WILL MAKE FOR CLOUDY NIGHTS AND MORNINGS WINDWARD...WITH SUBSTANTIAL AFTERNOON CLEARING AS THE CLOUDS DISSIPATE WITH DAYTIME HEATING. THE SHALLOW LOW CLOUDS WILL DROP A FEW LIGHT SHOWERS...THAT WILL FALL OVER NE FACING SLOPES. SCATTERED TO BROKEN HIGH CLOUDS MOVING OVER THE ISLANDS FROM THE WSW WILL LINGER THROUGH THIS MORNING...BUT ARE FORECAST TO DIMINISH TODAY. THUS AM EXPECTING MOSTLY DRY CONDITIONS TO PERSIST INTO TONIGHT. AS ONE LOW TO THE NE MOVES NE AWAY FROM THE ISLANDS OVER THE NEXT 24 TO 36 HOURS...ANOTHER LOW DEVELOPING FAR TO THE NNE WILL MOVE SSE ALONG 150W. THE SURFACE HIGH TO THE NW WILL CHANGE LITTLE THROUGH THIS TIME...AND THE SECOND LOW WILL SEND A WEAK FRONTAL BOUNDARY TOWARD THE ISLANDS. LATEST GLOBAL MODELS INDICATE THAT THIS FRONT WILL PASS QUICKLY S OVER THE ISLANDS LATER TONIGHT AND EARLY ON FRIDAY...WHICH REPRESENTS A FASTER ARRIVING/DEPARTING BOUNDARY THAN EARLIER RUNS. THE FRONT WILL BRING TO THE ISLANDS A BRIEF PERIOD OF INCREASED CLOUDS AND LIGHT SHOWERS...AN INCREASE IN N WINDS...AND ANOTHER SHOT OF COOL DRY AIR. IN FACT...IF THE FORECAST HIGH OF 75 DEGREES VERIFIES IN HONOLULU ON FRIDAY...IT WOULD REPRESENT A RECORD MINIMUM HIGH TEMPERATURE FOR THE DATE. THE SURGING N WINDS MAY ALSO BE STRONG ENOUGH...ESPECIALLY WHERE ACCELERATED BY TERRAIN...TO PROMPT WIND ADVISORIES. AS THE SECOND LOW RETREATS TO THE NE OVER THE WEEKEND...THE HIGH TO THE NW WILL BUILD EASTWARD...AND BREEZY NE TRADE WINDS WILL VEER TO AN EASTERLY DIRECTION ON SUNDAY AND MONDAY. THE COOL AND DRY AIR MASS...AS EVIDENCED BY DEWPOINTS PRESENTLY IN THE LOWER 50S...WILL MOISTEN IN RESPONSE...AND IT WILL FEEL A LITTLE WARMER. MODELS STILL INDICATING THAT THE TRADES WILL BE ON THE WETTER SIDE FROM SUNDAY INTO NEXT WEEK...AS FRONTAL MOISTURE EMBEDDED IN THE TRADE FLOW IS ENHANCED BY WEAK MID-LEVEL TROUGHING NEAR THE ISLANDS. && .FIRE WEATHER... A RED FLAG WARNING IS UP FOR TODAY. SUSTAINED WINDS AND RELATIVE HUMIDITY /RH/ VALUES ARE EXPECTED TO EXCEED CRITICAL FIRE WEATHER VALUES LATER THIS MORNING AND THIS AFTERNOON. WINDS ARE EXPECTED TO BE EVEN STRONGER FRIDAY...WITH LITTLE SIGNIFICANT CHANGE IN RH VALUES...AND THE THREAT OF CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY PERSIST INTO THE WEEKEND. && .MARINE... A SMALL CRAFT ADVISORY REMAINS UP FOR ALL HAWAIIAN COASTAL WATERS DUE TO A COMBINATION OF WINDS AND SEAS. THIS WILL REMAIN UP THROUGH THE DAY SATURDAY. A HIGH SURF ADVISORY REMAINS UP FOR EAST FACING SHORES OF MOST ISLANDS DUE TO A COMBINATION OF SWELLS FROM THE NORTH AND LOCALLY GENERATED WIND WAVES. THE NORTH SWELL IS EXPECTED TO GET A REINFORCEMENT FRIDAY NIGHT AND SATURDAY. && .AVIATION... GENERALLY DRY NE TRADE FLOW PERSISTS TODAY. EXPECTING VFR TO PREVAIL FOR THE TERMINALS THRU THE TAF PERIOD. ANY MVFR CONDS WILL BE CONFINED TO WINDWARD TERRAIN. TRADE WINDS WILL PRODUCE MOD LLVL TURB LEE OF THE ISLANDS AOB 060. ADDITIONALLY THE SUBTROPICAL JET OVER THE AREA IS ALSO PRODUCING SOME HIGHER LEVEL MOD TURB BTN FL250/FL330. VOG MAY PRODUCE PATCHY MVFR VIS VCY AND S THRU SW OF THE BIG ISLAND. && .HFO WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 6 PM HST TODAY FOR LEEWARD AREAS OF KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND. HIGH SURF ADVISORY UNTIL 6 PM HST SATURDAY FOR EAST FACING SHORES OF KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND. WIND ADVISORY UNTIL 6 AM HST FRIDAY FOR BIG ISLAND SUMMITS. SMALL CRAFT ADVISORY UNTIL 6 PM HST SATURDAY FOR ALL HAWAIIAN WATERS. && UPDATE...BURKE SYNOPSIS...BIRCHARD PREVIOUS DISCUSSION...BIRCHARD FIRE WEATHER...BIRCHARD MARINE...BURKE AVIATION...DEJESUS
Nearby
Small Craft Advisories in Hawaii, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.